教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮YANG, TING-HUI (瀏覽個人網頁)

標題:Travelling wave solutions for Kolmogorov-type delayed lattice reaction–diffusion systems
學年104
學期1
出版(發表)日期2015/10/01
作品名稱Travelling wave solutions for Kolmogorov-type delayed lattice reaction–diffusion systems
作品名稱(其他語言)
著者Yang, Ting-Hui; Hsu, Cheng-Hsiung; Lin, Jian-Jhong
單位淡江大學數學學系
出版者Oxford: Oxford University Press
著錄名稱、卷期、頁數IMA Journal of Applied Mathematics 80 (5), pp.1336-1367
摘要This work investigates the existence and non-existence of travelling wave solutions for Kolmogorov-type delayed lattice reaction–diffusion systems. Employing the cross iterative technique coupled with the explicit construction of upper and lower solutions in the theory of quasimonotone dynamical systems, we can find two threshold speeds c∗ and c∗ with c∗≥c∗>0. If the wave speed is greater than c∗, then we establish the existence of travelling wave solutions connecting two different equilibria. On the other hand, if the wave speed is smaller than c∗, we further prove the non-existence result of travelling wave solutions. Finally, several ecological examples including one-species, two-species and three-species models with various functional responses and time delays are presented to illustrate the analytical results.
關鍵字travelling wave solutions;upper–lower solution;delayed lattice reaction–diffusion systems;Kolmogorov-type
語言英文
ISSN0272-4960
期刊性質國外
收錄於SCI;
產學合作
通訊作者楊定揮
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!